Bogdana Oliynyk / Б.В. Олійник
Bogdana Oliynyk / Б.В. Олійник
Department of Mathematics, National University of Kyiv-Mohyla Academy
Підтверджена електронна адреса в ukma.edu.ua - Домашня сторінка
Назва
Посилання
Посилання
Рік
Wreath product of metric spaces
B Oliynyk
122007
The isometry groups of the Hamming spaces of periodic sequences
BV Oliynyk, VI Sushchanskiĭ
Siberian mathematical journal 54 (1), 124-136, 2013
92013
Unital locally matrix algebras and Steinitz numbers
O Bezushchak, B Oliynyk
Journal of Algebra and Its Applications 19 (09), 2050180, 2020
82020
On unicyclic graphs of metric dimension 2
M Dudenko, B Oliynyk
Algebra and Discrete Math. 23 (2), 216-222, 2017
82017
Primary decompositions of unital locally matrix algebras
O Bezushchak, B Oliynyk
Bulletin of Mathematical Sciences 10 (01), 2050006, 2020
72020
Representation of Steinitz's lattice in lattices of substructures of relational structures
O Bezushchak, B Oliynyk, V Sushchansky
Algebra and Discrete Mathematics 21 (2), 184-201, 2016
62016
Imprimitivity systems and lattices of normal subgroups in D-hyperoctahedral groups
BV Oliynyk, VI Sushchanskiĭ
Siberian Mathematical Journal 55 (1), 132-141, 2014
6*2014
Группы изометрий пространств Хемминга периодических последовательностей
БВ Олийнык, ВИ Сущанский
Сиб. матем. журн. 54 (1), 163-179, 2013
62013
The diagonal limits of Hamming spaces
B Oliynyk
Algebra and Discrete Math. 15 (2), 229-236, 2013
62013
Homogeneous monomial groups and centralizers
M Kuzucuoğlu, B Oliynyk, VI Sushchanskyy
Communications in Algebra 46 (2), 597-609, 2018
52018
Morita equivalent unital locally matrix algebras
O Bezushchak, B Oliynyk
arXiv preprint arXiv:2002.06847, 2020
42020
On unicyclic graphs of metric dimension 2 with vertices of degree 4
M Dudenko, B Oliynyk
32018
Isometry groups of non standard metric products
B Oliynyk
Central European Journal of Mathematics 11 (2), 264-273, 2013
22013
Infinitely iterated wreath products of metric spaces
B Oliynyk
Algebra and discrete mathematics, 48-62, 2013
22013
Основи дискретної математики*
ЮВ Бондарчук, БВ Олійник
*"Києво-Могилянська академія", 2009
2*2009
Isomorphic embeddings of finite metric spaces into Hamming spaces
B Olijnyk
Matematychni Studii 8 (2), 176-179, 1997
21997
Hamming spaces and locally matrix algebras
O Bezushchak, B Oliynyk
Journal of Algebra and Its Applications, 2150147, 2020
12020
Metric realizable permutation groups
BV Oliynyk
Вісник Київського національного університету імені Тараса Шевченка. Сер …, 2013
12013
Реализуемость прямых произведений групп преобразований изометриями метрических пространств
БВ Олийнык
Доповіді НАН України, 20-25, 2011
12011
METRIC DIMENSION OF ULTRAMETRIC SPACES.
B Oliynyk, B Ponomarchuk
Serdica Mathematical Journal 46 (2), 2020
2020
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20